# SDR R7MR33510

- Difficulty date: June 1, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: 0054
- System (JASC): 2450 · AC Power Distribution System
- Part: Electrical Box
- Part number: 45023500
- Part serial: 1108
- Condition: Corroded
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNIT INOPERATIVE.  FAULT CODES.  CORRODED PC CARDS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
